MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH MRI HANDLE BATTERIES PACK OF 1; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH MRI HANDLE BATTERIES PACK OF 1; LARYNGOSCOPE, RIGID
Model Number IPN048614
Medical Device Problem Code Battery Problem: Low Impedance (2973)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "power on both batteries was too low, does not light up sufficiently.There may be a loose contact".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturer reports: "upon investigation of the battery, we have performed the functional testing and noticed that after inserting the battery into the lab inventory mri laryngoscope handle and blade, the led of blade energized, and light was glowing constantly.Further to investigate the complaint sample of battery we have measured the voltage of battery and observed 3.2 volt against the specification of nominal voltage of 3v, and battery found acceptable against the nominal voltage specification of 3volt.Since the complaint sample of battery was found acceptable during functional testing and moreover, the measured voltage of the battery is 3.2 v against the 3.0 v of nominal voltage as per design specification.Even lux level obtained from the complaint sample was also measured more than 560 lux, so this complaint is found unjustified because complaint sample of battery does meet all the design and manufacturing release specification." the device history record of lot 200201 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.

Brand Name
RUSCH MRI HANDLE BATTERIES PACK OF 1
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key12168885
Report Number8030121-2021-00023
Device Sequence Number4199295
Product Code CCW
UDI-Device Identifier14026704616272
UDI-Public14026704616272
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048614
Device Catalogue Number005853300
Device Lot Number200201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1